Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 62, NWS Birmingham, AL

November 30, 2022Autauga County, Lowndes County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 30, 2022, 2:28 AM CST for Autauga County, Lowndes County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2022, 2:28 AM CST (08:28 UTC)
Expired
Nov 30, 2022, 3:15 AM CST
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Autauga County, AL, Lowndes County, AL

The radar

The Maxwell AFB radar (KMXX), 85 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 10:52 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

901 
WFUS54 KBMX 300828
TORBMX
ALC001-085-300915-
/O.NEW.KBMX.TO.W.0062.221130T0828Z-221130T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
228 AM CST Wed Nov 30 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southern Autauga County in central Alabama...
  Northwestern Lowndes County in south central Alabama...

* Until 315 AM CST.
    
* At 228 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Tyler, or near Selmont-West Selmont, moving east
  at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Prattville, Millbrook, Autaugaville, White Hall, Benton, Booth,
  Autauga County Airport and Robert F. Henry Lock And Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3233 8685 3234 8681 3236 8681 3240 8684
      3242 8685 3242 8683 3243 8684 3258 8641
      3241 8641 3240 8644 3241 8646 3238 8646
      3236 8648 3231 8684
TIME...MOT...LOC 0828Z 255DEG 40KT 3235 8694 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
4 follow-up statements
904 
WWUS54 KBMX 300842 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
242 AM CST Wed Nov 30 2022

ALC001-085-300915-
/O.CON.KBMX.TO.W.0062.000000T0000Z-221130T0915Z/
Autauga AL-Lowndes AL-
242 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR SOUTHERN
AUTAUGA AND NORTHWESTERN LOWNDES COUNTIES...
    
At 242 AM CST, a severe thunderstorm capable of producing a tornado
was located near Mulberry, or 14 miles east of Selmont-West Selmont,
moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Prattville, Millbrook, Autaugaville, White Hall, Benton, Booth,
Autauga County Airport and Robert F. Henry Lock And Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3233 8685 3234 8681 3236 8681 3240 8684
      3242 8685 3242 8683 3243 8684 3258 8641
      3241 8641 3240 8644 3241 8646 3238 8646
      3236 8648 3231 8684
TIME...MOT...LOC 0842Z 255DEG 40KT 3239 8676 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
713 
WWUS54 KBMX 300853
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
253 AM CST Wed Nov 30 2022

ALC085-300902-
/O.CAN.KBMX.TO.W.0062.000000T0000Z-221130T0915Z/
Lowndes AL-
253 AM CST Wed Nov 30 2022

...THE TORNADO WARNING FOR NORTHWESTERN LOWNDES COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for central, south
central and east central Alabama.

LAT...LON 3240 8661 3241 8662 3240 8665 3248 8669
      3258 8643 3258 8641 3241 8641 3240 8644
      3241 8646 3239 8646 3237 8661
TIME...MOT...LOC 0852Z 254DEG 41KT 3243 8661 

$$

ALC001-300915-
/O.CON.KBMX.TO.W.0062.000000T0000Z-221130T0915Z/
Autauga AL-
253 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR
SOUTHEASTERN AUTAUGA COUNTY...
    
At 252 AM CST, a severe thunderstorm capable of producing a tornado
was located near Autaugaville, or 9 miles west of Prattville, moving
east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Prattville, Millbrook, Autaugaville, Booth and Autauga County
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3240 8661 3241 8662 3240 8665 3248 8669
      3258 8643 3258 8641 3241 8641 3240 8644
      3241 8646 3239 8646 3237 8661
TIME...MOT...LOC 0852Z 254DEG 41KT 3243 8661 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
049 
WWUS54 KBMX 300859
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
259 AM CST Wed Nov 30 2022

ALC001-300915-
/O.CON.KBMX.TO.W.0062.000000T0000Z-221130T0915Z/
Autauga AL-
259 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR
SOUTHEASTERN AUTAUGA COUNTY...
    
At 259 AM CST, a severe thunderstorm capable of producing a tornado
was located over Autauga County Airport, or near Prattville, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Prattville, Millbrook, Booth and Autauga County Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3238 8657 3251 8662 3258 8643 3258 8641
      3241 8641 3240 8644 3241 8646 3239 8646
TIME...MOT...LOC 0859Z 255DEG 40KT 3245 8651 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
474 
WWUS54 KBMX 300911
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
311 AM CST Wed Nov 30 2022

ALC001-300921-
/O.EXP.KBMX.TO.W.0062.000000T0000Z-221130T0915Z/
Autauga AL-
311 AM CST Wed Nov 30 2022

...THE TORNADO WARNING FOR SOUTHEASTERN AUTAUGA COUNTY WILL EXPIRE AT
315 AM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM CST for central, south
central and east central Alabama.

LAT...LON 3238 8657 3251 8662 3258 8643 3258 8641
      3241 8641 3240 8644 3241 8646 3239 8646
TIME...MOT...LOC 0911Z 255DEG 40KT 3248 8637 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 29, 11:38 PM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 29, 11:38 PM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1138 PM CST Tue Nov 29 2022

...New SHORT TERM, AVIATION...

.SHORT TERM...
(Tonight through Wednesday)
Issued at 1120 PM CST TUE NOV 29 2022

Instability has been very slow to make a push eastward. But late
this evening, winds have finally swung around to the south and dew
points have jumped into the 60s west of I-65. Bulk Shear values
and low level helicities remain high enough to support all modes
of severe weather ans this airmass will move eastward through 6
am. Some pinching of the airmass is possible as warm front, 50s
dew points far east, remains in the area with a short period to
see advection. The latest Tornado Watch covers areas as far east
as Birmingham to Troy.

Some areas in the north where the Flash Flood Watch is in effect
have received 2 to 3 inches of rain with locally higher amounts.
Another batch of heavier rain will move through overnight with
another 1-2 inches or more. Much of the ground saturation has been
loaded up and runoff will be enhanced with additional rainfall.

75

Previous short-term discussion:
(This evening through Wednesday)
Issued at 115 PM CST TUE NOV 29 2022

Closer to the Lower Mississippi Valley, a warm sector is
currently establishing and is expected to spread north/northeast
as the parent low pressure system quickly advances toward the
Upper Midwest. This forecast trend will support the more favorable
surface-based warm sector could move into our area later this
afternoon and into the evening hours. Latest HREF suggests
500-1,000 J/kg SBCAPE, potentially 1,500 J/kg given modest mid-
level lapse rates (6.5 to 7.0 C/km) for areas west of I-65, as
dewpoints increase to the mid to upper 60s. These values generally
decline with eastward extent where dewpoints remain in the low
60s or less through tonight.

Given abundant kinematics (50-60+ kts bulk shear) strong to
severe thunderstorms are likely to impact Central Alabama as
ongoing and/or developing clusters of supercells move from
Mississippi into western Alabama. These storms will pose all
modes of severe weather including convective wind gusts 60-70+
mph, large hail, and tornadoes given progged 200-400 0-1 km SRH.
This threat will impact areas west and northwest this evening
first, generally spreading to the east and southeast into the
overnight hours. These storms will also pose a threat of heavy
rainfall if they become oriented in a manner that training can
occur. Rainfall totals approaching 4" will be possible, if so.
Flash flooding potential has certainly increased for areas along
and north of I-20 given latest forecast expectations.

Severe weather (and any flash flooding concerns) will end as the
cold front moves through the area later tonight bringing cold air
advection and a change to brisk northwesterly winds.

40/Sizemore

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 201 PM CST TUE NOV 29 2022

A much colder air mass will overspread Central Alabama Wednesday
night through Friday. Lows Thursday morning will be in the upper
20s north to lower 30s south. A combination of very dry air at the
low levels Thursday afternoon and light winds Thursday night will
lead to good radiational cooling conditions, and lowered minimum
temperatures a few degrees Friday morning. Moderating temperatures
Friday and Saturday as the low level flow becomes south-southwest
ahead of an approaching cold front. Showers will develop ahead of
the front across north Alabama Friday night and into Saturday.
The front will stall out over north Alabama on Sunday and will
maintain small rain chances along and north of I-20. The front
will lift northward Sunday night and Monday as a warm front, with
most of the rain staying north of central Alabama. Overall,
temperatures will be above normal over the weekend and into early
next week, especially for areas south of I-20.

58/rose

&&

.AVIATION...
(06Z TAFS)
Issued at 1120 PM CST TUE NOV 29 2022

Showers and thunderstorms will impact all the northern terminals
at the start of the period. The convection will not exit until
09-11z with some light rain lingering for a short time. The
southern sites will experience a few hours lag before arrival and
then convection last until 13-15z. Ceilings bottom out around 012
generally with brief 1-2sm br/ra. Winds will be gusty at times and
the direction will veer from south to northwest through 18z.

75

&&

.FIRE WEATHER...

A strong storm system is expected to bring wetting rains with
thunderstorms to Central Alabama tonight into early Wednesday
morning, with locally heavy rainfall. This system will usher in
much colder and drier air Wednesday and Thursday, with rain free
conditions Wednesday afternoon through Friday. Minimum RH on
Wednesday will be 45-55 percent and 25-30 percent Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  60  27  56 / 100  20   0   0
Anniston    59  62  30  58 / 100  30   0   0
Birmingham  57  61  32  56 / 100  10   0   0
Tuscaloosa  57  61  32  58 / 100  10   0   0
Calera      60  63  31  57 / 100  20   0   0
Auburn      61  66  34  58 / 100  80   0   0
Montgomery  66  68  33  60 / 100  50   0   0
Troy        65  70  35  63 /  90  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM CST Wednesday for the following counties:
Blount-Calhoun-Cherokee-Clay-Cleburne-Etowah-Fayette-Jefferson-
Lamar-Marion-Pickens-Randolph-Shelby-St. Clair-Talladega-
Tuscaloosa-Walker-Winston.

&&

SHORT TERM...75
LONG TERM....58/rose
AVIATION...75
Hazardous weather outlook, Nov 29, 5:19 PM CST, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
519 PM CST Tue Nov 29 2022

ALZ011>015-017>050-010230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
519 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A threat for severe storms exists across all of Central Alabama
through 8 AM Wednesday. Threats include tornadoes, damaging winds
70 to 80 mph, and hail up to golf ball size. The highest risk for
these threats is along and west of Interstate 65. Heavy rainfall may
also result in localized flooding. Amounts of 2 to 4 inches with
locally higher amounts are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Ongoing severe storms are possible through 8AM Wednesday morning
south of I-85. Heavy rainfall will continue to pose the threat of
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Wednesday morning.

In the hours before

Special weather statement, Nov 30, 1:16 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
116 AM CST Wed Nov 30 2022

ALZ023-025-027-031-032-034-035-300830-
Greene AL-Chilton AL-Hale AL-Bibb AL-Shelby AL-Talladega AL-
Tuscaloosa AL-
116 AM CST Wed Nov 30 2022

...Strong thunderstorms will impact portions of north central
Chilton, southwestern Talladega, southern Tuscaloosa, Shelby,
northeastern Greene, northeastern Hale and Bibb Counties through 230
AM CST...

At 116 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Patton Creek to near West Greene. Movement was
east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tuscaloosa, Hoover, Alabaster, Pelham, Helena, Sylacauga, Calera,
Chelsea, Montevallo, Childersburg, Brent, Columbiana, Centreville,
Jemison, Wilsonville, Talladega Springs, Holt, Moundville, Indian
Springs Village and Vincent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CST for central, west
central and east central Alabama.

&&

LAT...LON 3334 8718 3332 8718 3328 8707 3325 8706
      3325 8698 3333 8689 3337 8678 3341 8675
      3338 8598 3330 8598 3329 8612 3319 8612
      3320 8617 3310 8618 3310 8649 3302 8652
      3287 8722 3302 8810
TIME...MOT...LOC 0716Z 280DEG 43KT 3336 8681 3299 8805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87/Grantham
Special weather statement, Nov 30, 1:28 AM CST, 1 hour before
Special Weather Statement
National Weather Service Birmingham AL
128 AM CST Wed Nov 30 2022

ALZ019-027-300815-
Calhoun AL-Talladega AL-
128 AM CST Wed Nov 30 2022

...Strong thunderstorms will impact portions of Talladega and Calhoun
Counties through 215 AM CST...

At 128 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rainbow City to near Pell City to near
Westover. Movement was east at 70 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Piedmont, West End-Cobb
Town, Cobb Town, Fort McClellan, Saks, Lincoln, Glencoe, Weaver,
Riverside, Vincent, Munford, Ohatchee, Hobson City, Waldo, Alpine Bay
Resort and Talladega Superspeedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CST for central
Alabama.

&&

LAT...LON 3388 8564 3380 8559 3377 8564 3365 8564
      3350 8590 3331 8598 3333 8636 3339 8638
      3351 8628 3349 8624 3354 8619 3359 8622
      3364 8617 3369 8620 3367 8615 3377 8604
      3384 8606 3395 8588 3395 8553 3389 8553
TIME...MOT...LOC 0728Z 268DEG 62KT 3392 8606 3360 8623 3339 8655

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87/Grantham
Local storm report, Nov 30, 1:38 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     BOLDO                   33.85N 87.18W
11/30/2022                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN NUMEROUS
            LOCATIONS AROUND THE COUNTY INCLUDING BOLDO,
            SIPSEY, AND PINEY WOODS.

&&
Local storm report, Nov 30, 1:49 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     TSTM WND DMG     1 ENE LOCUST FORK       33.91N 86.60W
11/30/2022                   BLOUNT             AL   911 CALL CENTER

            MULTIPLE TREES DOWN IN LOCUST FORK.

&&

GMS
Local storm report, Nov 30, 1:50 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     1 E HAYDEN              33.90N 86.74W
11/30/2022                   BLOUNT             AL   911 CALL CENTER

            MULTIPLE TREES DOWN IN HAYDEN.

&&

GMS
Local storm report, Nov 30, 2:01 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
201 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     TSTM WND DMG     2 ENE CHULA VISTA       33.60N 86.32W
11/30/2022                   ST. CLAIR          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN AT VARIOUS LOCATIONS
            ACROSS ST. CLAIR COUNTY.

&&

GMS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:09 PM CSTSevere Thunderstorm WarningBMXFayette, Walker51 min
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningBMXLamar63 min
Nov 29, 6:27 PM CSTTornado WarningBMXLamar29 min
Nov 29, 6:52 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Nov 29, 6:58 PM CSTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Walker5 hr
Nov 29, 7:55 PM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair80 min
Nov 29, 7:57 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair4 hr
Nov 29, 8:16 PM CSTTornado WarningBMXSumter45 min
Nov 29, 9:22 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter68 min
Nov 29, 9:33 PM CSTAreal Flood AdvisoryBMXJefferson2 hr
Nov 29, 9:35 PM CSTAreal Flood AdvisoryBMXCalhoun, St. Clair, Talladega2 hr
Nov 29, 9:45 PM CSTTornado WarningBMXGreene, Hale35 min
Nov 29, 11:02 PM CSTSpecial Weather StatementBMXLamar43 min
Nov 29, 11:09 PM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Nov 30, 12:00 AM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker60 min
Nov 30, 12:13 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion3 hr
Nov 30, 12:27 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Nov 30, 12:29 AM CSTTornado WarningBMXWalker9 min
Nov 30, 12:42 AM CSTFlash Flood WarningBMXJefferson, Shelby3 hr
Nov 30, 12:51 AM CSTTornado WarningBMXMarengo54 min
Nov 30, 12:56 AM CSTTornado WarningBMXBlount15 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningBMXSt. Clair, Shelby50 min
Nov 30, 1:16 AM CSTSpecial Weather StatementBMXBibb, Shelby, Talladega74 min
Nov 30, 1:28 AM CSTSpecial Weather StatementBMXCalhoun, Talladega47 min
Nov 30, 1:34 AM CSTSevere Thunderstorm WarningBMXCalhoun, Talladega31 min
Nov 30, 1:56 AM CSTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph49 min
Nov 30, 1:57 AM CSTAreal Flood AdvisoryBMXBibb, Greene, Hale, Jefferson, Pickens, Sumter and 1 more3 hr
Nov 30, 1:57 AM CSTTornado WarningBMXDallas48 min
Nov 30, 2:14 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Shelby, Talladega3 hr
Nov 30, 3:01 AM CSTTornado WarningBMXElmore, Montgomery59 min
Nov 30, 3:43 AM CSTTornado WarningBMXMacon, Tallapoosa12 min
Nov 30, 3:59 AM CSTRiver Flood WarningBMXJefferson61 min
Nov 30, 5:10 AM CSTSevere Thunderstorm WarningBMXPike50 min
Nov 30, 5:43 AM CSTSpecial Weather StatementBMXBarbour47 min
Nov 30, 5:52 AM CSTSevere Thunderstorm WarningBMXBarbour41 min
Nov 30, 6:14 AM CSTTornado WarningBMXBarbour18 min

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.